# SDR AWXA200300414

- Difficulty date: April 1, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK A BULGE WAS NOTED ON FUSELAGE SKIN AT STRINGER 28 LT, BS 1460.  UPON FURTHER EVALUATION CORROSION WAS FOUND ON STRINGER 28 LT, AT BS 1455.  MAINTENANCE CUT OUT DAMAGED SECTION OF STRINGER 28 LT BS 1430 TO 1460; FABRICATED A NEW SECTION OF REPLACEMENT STRINGER; INSTALLED REPAIR PART IAW AWA ER 19-5314-03107-TB1.
